Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 75, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 11, 2007, 11:39 PM EDT for Beaufort County, Jasper County, South Carolina. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2007, 11:39 PM EDT (03:39 UTC)
- Expired
- Jun 12, 2007, 12:30 AM EDT
- In force
- 51 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
Counties Beaufort County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 54 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 1:31 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 3.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 517 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 120340
SVRCHS
SCC013-053-120430-
/O.NEW.KCHS.SV.W.0075.070612T0339Z-070612T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1139 PM EDT MON JUN 11 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA...
JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 1230 AM EDT
* AT 1137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FRIPP ISLAND TO 10 MILES SOUTH OF PRITCHARD...
MOVING SOUTHEAST AT 25 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
HILTON HEAD ISLAND...BLUFFTON...PRITCHARDVILLE...
FRIPP ISLAND...FOLLY FIELD...FOREST BEACH...DAUFUSKIE
ISLAND...LEVY...
THIS IS A DANGEROUS THUNDERSTORM...TAKE COVER NOW. SEVERE
THUNDERSTORM WINDS CAN BE AS DESTRUCTIVE AS A TORNADO. ABANDON MOBILE
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR AND AVOID WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3210 8099 3208 8104 3210 8111 3221 8113
3234 8075 3230 8073 3228 8075 3225 8069
3229 8066 3234 8073 3239 8058 3231 8044
3224 8062 3226 8066 3220 8066 3216 8070
3210 8084 3204 8089
$$3 follow-up statements
000
WWUS52 KCHS 120351
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1150 PM EDT MON JUN 11 2007
SCC013-053-120430-
/O.CON.KCHS.SV.W.0075.000000T0000Z-070612T0430Z/
BEAUFORT SC-JASPER SC-
1150 PM EDT MON JUN 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR BEAUFORT AND JASPER COUNTIES...
AT 1147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
FROM 9 MILES EAST OF HILTON HEAD ISLAND TO 7 MILES EAST OF SAVANNAH...
MOVING SOUTHEAST AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FOLLY
FIELD...FOREST BEACH...FRIPP ISLAND AND HILTON HEAD ISLAND.
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3210 8099 3208 8104 3211 8111 3214 8112
3224 8079 3225 8069 3224 8066 3225 8065
3229 8066 3236 8055 3231 8044 3225 8064
3216 8070 3210 8084 3204 8090
$$000
WWUS52 KCHS 120403
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1203 AM EDT TUE JUN 12 2007
SCC013-053-120430-
/O.CON.KCHS.SV.W.0075.000000T0000Z-070612T0430Z/
BEAUFORT SC-JASPER SC-
1203 AM EDT TUE JUN 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR BEAUFORT AND JASPER COUNTIES...
AT 1201 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GRASSLAWN BEACH TO DAUFUSKIE ISLAND...MOVING
SOUTHEAST AT 25 MPH. THESE STORMS SHOULD BE OFF THE COAST WITHIN
THE NEXT 15 MINUTES.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FOLLY
FIELD AND FOREST BEACH.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3210 8099 3210 8101 3209 8102 3209 8103
3219 8078 3225 8069 3224 8067 3216 8070
3210 8084 3204 8090
$$000
WWUS52 KCHS 120429
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1229 AM EDT TUE JUN 12 2007
SCC013-053-120439-
/O.EXP.KCHS.SV.W.0075.000000T0000Z-070612T0430Z/
BEAUFORT SC-JASPER SC-
1229 AM EDT TUE JUN 12 2007
...THE SEVERE THUNDERSTORM WARNING FOR BEAUFORT AND JASPER COUNTIES
WILL EXPIRE AT 1230 AM EDT...
AT 1226 AM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3210 8099 3210 8101 3209 8102 3209 8103
3219 8078 3225 8069 3224 8067 3216 8070
3210 8084 3204 8090
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 10:13 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 11, 10:13 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1013 PM EDT MON JUN 11 2007
.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL REMAIN JUST S OF THE AREA THROUGH TUE
MORNING WHILE HIGH PRES OVER THE GREAT LAKES SLOWLY MOVES S. A
SERIES OF UPPER LEVEL DISTURBANCES WILL SWING ACROSS THE AREA
THROUGH THU FROM THE NW WHICH WILL BRING AN INCREASING CHANCE OF
SHOWERS AND THUNDERSTORMS THROUGH THE MIDDLE OF THE WEEK. DRIER
CONDITIONS WITH TEMPERATURES NEAR NORMAL ARE EXPECTED FOR THE END
OF THE WEEK AS THE NORTHERN HIGH PRESSURE MOVES INTO THE
SOUTHEAST.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
HAVE EXTENDED THE SEVERE THUNDERSTORM WATCH 380 UNTIL MIDNIGHT FOR
MOST OF THE CWA EXCLUDING CHARLESTON...BERKELEY...AND DORCHESTER
COUNTIES WHERE THE BEST STABILITY REMAINS. ONGOING SEVERE STORMS
SOUTH OF THE SAVANNAH RIVER WILL RACE TOWARD THE COASTAL WATERS BY
MIDNIGHT AT WHICH TIME THE WATCH SHOULD BE ABLE TO EXPIRE.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
WITH THE MIDLVL SHORTWAVES AND CONTINUED STRONG JETTING AROUND THE
DEEP UPR LVL LOW OFF THE NEW ENGLAND COAST STILL IMPACTING THIS
AREA...TUE MAY ALSO SEE SCT SHWRS/TSTMS BUT TIMING WILL NOT BE
LIMITED TO THE AFTN HOURS. HIGHLY UNSTABLE ENVIRONMENT WITH
CONTINUED HIGH DEWPOINTS AND MILD TEMPS WILL COMBINE WITH THE
DYNAMICS TO CREATE MULTICELLUAR STORMS. HAVE MAINTAINED LIKELY
POPS S AND HIGH CHC POPS N TO ACCOUNT FOR THE DISTRIBUTION AS SE
GA AGAIN LOOKS LIKE THE FOCAL POINT. SLIGHT CHC FOR SEVERE STORMS
IS ALSO PRESENT FOR VIRTUALLY THE SAME REASONING AS TDA. MAX
TEMPS WILL ALSO BE A BIT LOWER DUE TO THE INCREASED CLOUD
COVER...ONLY REACHING THE LOW TO MID 80S.
PRECIP COVERAGE SHOULD SLOWLY WANE TMRW NIGHT INTO EARLY WED MRNG
BUT WILL STILL KEEP CHC POPS GOING. MIN TEMPS WILL REMAIN MILD...
IN THE MID 60S.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
12Z GUIDANCE HAS CONVERGED ON A SOLUTION FEATURING THE UPPER TROUGH
PRESSING S THEN SE OVER THE SE US...SUPPORTING SFC CYCLOGENESIS
EAST OF THE CENTRAL FL PENINSULA WED THROUGH THU. WHILE AT LEAST
ISOLD TO SCT TSTMS SHOULD STILL OCCUR ANYWHERE ACROSS THE FORECAST
AREA UNDER THE UPPER TROUGH...JUSTIFYING CONTINUED SLIGHT CHC TO CHC
POPS...ACCOUNTING FOR DIURNAL TRENDS WED AND THU...THE FORECAST
POSITION OF THE SURFACE LOW AND SYNOPTIC ASCENT PROVIDED BY THE
UPPER TROUGH ALREADY JUSTIFY HIGHER POPS ACROSS THE OUTER
WATERS...AND HIGHER POPS MAY EVENTUALLY BE NEEDED FOR OTHER
AREAS...ESPECIALLY COASTAL SE GA AND EVEN SC NEARSHORE WATERS.
IF 12Z GUIDANCE PANS OUT...A MORE RAPID TRANSITION TOWARD AN EWARD
SHIFT OF THE UPPER TROUGH SFC AND ASSOCIATED SFC RIDGING MAY FOLLOW
A WETTER/WINDIER PERIOD WED/THU...ALLOWING AN EARLIER RETURN OF AT
LEAST NORMAL TEMPS AND A MORE TYPICAL CONVECTIVE
SCENARIO...FEATURING ISOLD PULSE TSTMS...ESP DURING THE AFTN/EVE
HOURS...FRI THROUGH SUN. EXTENDED FORECAST HAS TRENDED IN THIS
DIRECTION.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
FLIGHT CONDITIONS PRIMARILY TO BE REDUCED TO MVFR AND IFR FOR MUCH
OF THE NEXT 24 HOURS. THROUGH 04Z...A STRONG SQUALL LINE OF STORMS
TO SLOWLY MOVE SE FROM THE SC MIDLANDS AND CSRA. UPSTREAM OBS HAVE
SHOWN CONDS REDUCED TO IFR MAINLY FOR VSBYS ALTHOUGH CIGS HAVE BEEN
REDUCED TO EITHER MVFR OR IFR. A SMALL BREAK IS ANTICIPATED FROM
04Z TO AROUND 08Z...THEN ANOTHER ROUND OF SHWRS/TSTMS MAY OCCUR IN
THE FEW HOURS BEFORE SUNRISE MONDAY. THIS NEXT ROUND ALSO MAY
REDUCE FLIGHT CONDITIONS TO MVFR IF NOT IFR. LOWER CIGS ARE
EXPECTED AS THE EARLY MORNING HOURS PROGRESS...POSSIBLY EVEN TO
LIFR LEVELS BUT AM NOT JUMPING ON THAT ATTM. CIGS SHOULD THEN
SLOWLY LIFT LATE TMRW MRNG INTO TMRW AFTN...BUT PRECIP IS AGAIN
POSSIBLE TMRW AFTN. FOR NOW...HAVE ONLY RUN WITH CB/S AS
CONFIDENCE IS NOT TOO HIGH THAT TSTMS WILL DEVELOP TMRW BUT DID
HIGHLIGHT CB/S AGAIN. WINDS MAY BE GUSTY AT TIMES IF STRONG TSTMS
DO MOVE DIRECTLY OVER EACH TERMINAL...SO WILL METWATCH AS STORMS
APPROACH AND IF UPSTREAM OBS SUGGEST SUCH WINDS...WILL AMEND AS
NEEDED.
EXTENDED AVIATION OUTLOOK...PERIODS OF MVFR OR LOWER CONDITIONS
WILL BE POSSIBLE IN SHOWERS/TSTMS...AND IN OVERNIGHT/EARLY
MORNING STRATUS/FOG...ESPECIALLY WHERE RAIN FALLS...WED THROUGH
THU. EXPECT MAINLY VFR CONDITIONS FRI THROUGH MON.
&&
.MARINE...
ALTHOUGH SOLID ONSHORE FLOW WILL CONTRIBUTE TO SLOWLY INCRG WAVE
HEIGHTS TNGT THROUGH TUE NIGHT...MAINLY DUE TO SWELL...LACK OF ANY
PRES GRADIENT WILL PREVENT ANY HEADLINE MENTION. EVEN CHAS HARBOR
HAS NOT QUITE MET SCEC CRITERIA SO WILL REMOVE THAT HEADLINE WITH
THIS PKG AND RUN WITH WINDS CAPPED AT 15 KT. THE REMAINING WATERS
CAN ALSO BE CAPPED WITH 15 KT THROUGH TMRW EVE.
12Z GUIDANCE AGREEMENT HAS IMPROVED REGARDING A SFC LOW DEVELOPING
EAST OF THE FL PENINSULA...AND AT THE POTENTIAL FOR AT LEAST SCA
CONDITIONS BY WED...CONTINUING INTO THU. IN FACT...IF THE LOW
DEEPENS TO THE EXTENT DEPICTED BY THE 12Z NAM...GALES COULD SPREAD
ACROSS COASTAL WATERS BY MIDWEEK. FOR NOW...FORECASTS GENERALLY
BLEND THESE SOLUTIONS...WITH SCA CRITERIA WINDS STARTING EARLY
WED. LATEST FORECAST TRENDS SUGGEST THAT ADJUSTMENTS MAY BE REQUIRED
IN LATER FORECASTS.
LAND RIDGE/COASTAL TROUGH CONFIGURATION WILL GRADUALLY RELAX FRI
THROUGH SUN...AS THE SFC RIDGE EXPANDS OVER THE WATERS...AND THE
POTENTIAL FOR HEADLINE WINDS/SEAS SHOULD WANE DURING THIS PERIOD.
&&
.TIDES/COASTAL FLOODING...
ONSHORE FLOW AND HIGH ASTRONOMICAL TIDES...PERIGEE JUNE 12 AND NEW
MOON JUN 15...MAY PRODUCE BEACH EROSION AND EVEN SHALLOW COASTAL
FLOODING TUESDAY THROUGH AT LEAST THU. ALSO...THE RISK FOR RIP
CURRENTS WILL INCREASE THIS WEEK...ESPECIALLY FOR WED AND THU.
&&
.CLIMATE...
THE MINIMUM TEMPERATURE REPORTED AT KSAV /SAVANNAH INTERNATIONAL
AIRPORT/ THIS MORNING WAS 77 DEGREES. SHOULD THIS HOLD THROUGHOUT
THE DAY TODAY...THIS WOULD BE A RECORD HIGH MINIMUM TEMPERATURE
FOR THE DAY...BREAKING THE RECORD OF 75 SET BACK IN 1952. WILL
HOLD OFF SENDING A RECORD EVENT REPORT UNTIL THE MIDNIGHT CLIMATE
PRODUCTS ARE RUN TO ENSURE THAT A LOWER TEMPERATURE IS NOT REACHED
BEFORE MIDNIGHT AND THE RECORD DOES IN FACT HOLD.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT EDT TONIGHT FOR
GAZ087-088-099>101-114>119-137>141.
SC...SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT EDT TONIGHT FOR
SCZ040-042-043-047>049-051.
MARINE...SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT EDT TONIGHT FOR
AMZ352-354.
&&Hazardous weather outlook, Jun 11, 10:10 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1010 PM EDT MON JUN 11 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042-043-047>049-051-121000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-INLAND JASPER-BEAUFORT- COASTAL COLLETON-COASTAL JASPER- 1010 PM EDT MON JUN 11 2007 ...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SCZ044-045-050-121000- DORCHESTER-BERKELEY-CHARLESTON- 1010 PM EDT MON JUN 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ352-354-121000- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1010 PM EDT MON JUN 11 2007 ...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE COASTAL WATERS TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...ESPECIALLY ACROSS GEORGIA COASTAL WATERS. STRONG WIND GUSTS AND LARGE HAIL WILL BE THE MAIN SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ330-350-374-121000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1010 PM EDT MON JUN 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE COASTAL WATERS TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...ESPECIALLY ACROSS GEORGIA COASTAL WATERS. STRONG WIND GUSTS AND LARGE HAIL WILL BE THE MAIN SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 11, 10:06 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1006 PM EDT MON JUN 11 2007 GAZ101-120230- EFFINGHAM- 1006 PM EDT MON JUN 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY THROUGH 1030 PM EDT... AT 1003 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A WEAKENING SEVERE THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR KILDARE...OR ABOUT 14 MILES NORTHWEST OF SPRINGFIELD...MOVING SOUTH AT 20 MPH. AREAS IN AND AROUND EGYPT...KILDARE AND SHAWNEE WILL BE IMPACTED THROUGH 1030 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 11, 10:10 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1010 PM EDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 7 SSE SYLVANIA 32.66N 81.59W
06/11/2007 M44.00 MPH SCREVEN GA AWOS
MEASURED BY KJYL AWOS.
&&Special weather statement, Jun 11, 10:10 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1010 PM EDT MON JUN 11 2007 SCZ047-120315- INLAND JASPER- 1010 PM EDT MON JUN 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 1115 PM EDT... AT 1008 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR TARBORO...OR ABOUT 9 MILES NORTHWEST OF RIDGELAND...MOVING SOUTHEAST AT 20 MPH. AREAS IN AND AROUND COOSAWHATCHIE...GILLISONVILLE...GRAHAMVILLE... GRAYS...HARDEEVILLE...OLD HOUSE...RIDGELAND...ROBERTVILLE... SWITZERLAND...TARBORO...TILLMAN AND PINELAND WILL BE IMPACTED THROUGH 1115 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 11, 10:32 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1032 PM EDT MON JUN 11 2007 GAZ100-101-120300- BULLOCH-EFFINGHAM- 1032 PM EDT MON JUN 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY AND BULLOCH COUNTY THROUGH 1100 PM EDT... AT 1028 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS OF 35 TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CLYO TO BROOKLET...MOVING SOUTH AT 20 MPH. AREAS IN AND AROUND BROOKLET...CLYO...GUYTON...LEEFIELD...MARLOW... PINEORA...RINCON...SPRINGFIELD...STILLWELL AND STILSON WILL BE IMPACTED THROUGH 1100 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 11, 10:38 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1038 PM EDT MON JUN 11 2007 SCZ047-051-120315- COASTAL JASPER-INLAND JASPER- 1038 PM EDT MON JUN 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 1115 PM EDT... AT 1033 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM OLD HOUSE TO DEERFIELD...MOVING SOUTH SOUTHEAST AT 15 TO 20 MPH. AREAS IN AND AROUND GRAHAMVILLE...HARDEEVILLE...JASPER...OLD HOUSE... PURYSBURGH...RIDGELAND...SWITZERLAND AND TILLMAN WILL BE IMPACTED THROUGH 1115 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 11, 11:05 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1105 PM EDT MON JUN 11 2007 GAZ101-118-120330- EFFINGHAM-INLAND CHATHAM- 1105 PM EDT MON JUN 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY AND CHATHAM COUNTY THROUGH 1130 PM EDT... AT 1103 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM RINCON TO EDEN...MOVING SOUTH SOUTHEAST AT 20 MPH. SHOULD THESE STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING MAY BE ISSUED. AREAS IN AND AROUND BLOOMINGDALE...EDEN...GARDEN CITY...MARLOW... MEINHARD...MELDRIM...MONTEITH...PINEORA...POOLER...PORT WENTWORTH AND RINCON WILL BE IMPACTED THROUGH 1130 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:11 PM EDT | Severe Thunderstorm Warning | CHS | Allendale | 34 min |
| Jun 11, 8:44 PM EDT | Severe Thunderstorm Warning | CHS | Hampton | 46 min |
| Jun 11, 10:46 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 59 min |
| Jun 12, 4:48 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 42 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.